Necessary and sufficient conditions for calculus of variations under interval uncertainty
by Mohammad Heidari; Mohadeseh Ramezanzadeh
International Journal of Reliability and Safety (IJRS), Vol. 11, No. 1/2, 2017

Abstract: In this paper, a complete investigation of necessary and sufficient conditions is discussed on the variational problems under interval uncertainty. More precisely, it is shown that based on the parametric representation of an interval, the interval variational problems can be interpreted as a set of classical variational problems. Finally, to show the ability and significance of this point of view on the necessary and sufficient conditions, two comprehensive examples are proposed, more specifically the Hanging Cable Problem.

Online publication date: Mon, 11-Dec-2017

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Reliability and Safety (IJRS):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email